Hey everybody. Quick update on Miss Addison. We had suspected for a couple of weeks that she was having seizures. When we saw her physiatrist, we explained our concerns and showed him a video of one of her episodes. He felt that seizures were a strong enough possibility (especially considering her history) that he ordered an EEG. We had that done yesterday (the 12th). I was getting more and more concerned because her “episodes” were getting worse and more frequent. I got a phone call this morning from her neurologist. It’s never good news when you answer the phone and it is a doctor calling. He said her EEG was abnormal and that we needed to bring her to the hospital to be admitted. So after running around like a crazy person to pack a bag for me, a bag for Addison, make phone calls, take a shower, and find someone to watch Violet and Oriana, we got ourselves a room at Akron Children’s. I’m just going to hit the highlights here; more details to come at a later date. The neurologists think that she is having a specific kind of seizures called infantile spasms. They do not respond to typical seizure medications. There are basically only two options for medications; of course both have concerning side effects. One is a steroid injection and the other is an oral medication. The side effects for the steroid are much more serious, so they recommended the other medication and that is what we have decided to try. Because of the possible side effects, there is only one place in the country that distributes this medication, so we had to fill out a bunch of paperwork and the medication has to be overnighted to the hospital. She will start it tomorrow. We will most likely be here for at least a few days to see how she reacts to the medication. The most important thing is to stop the seizures so that her development and brain are not negatively affected. It is so difficult to decide to risk serious side effects, but it is a chance we have to take to protect her brain. Hopefully this medication works and we don’t have to try the steroids.